Advertisement
Feature Article

Adverse effects of topical corticosteroids in paediatric eczema: Australasian consensus statement

Emma Mooney, Marius Rademaker, Rebecca Dailey, Ben S Daniel, Catherine Drummond, Gayle Fischer, et al
OPEN ACCESS

Figures

Abstract

Topical corticosteroids have an excellent safety record in paediatric eczema. Contrary to popular perceptions, they do not cause skin thinning, hypopigmentation or other often quoted adverse effects when used according to guidelines.

Complete list of authors
Emma Mooney, Marius Rademaker, Rebecca Dailey, Ben S. Daniel, Catherine Drummond, Gayle Fischer, Rachael Foster, Claire Grills, Anne Halbert, Sarah Hill, Emma King, Elizabeth Leins, Vanessa Morgan, Roderic J. Phillips, John Relic, Michelle Rodrigues, Laura Scardamaglia, Saxon Smith, John Su, Orli Wargon and David Orchard

Reproduced from the ‘Australasian Journal of Dermatology’ 2015; 56(4): 241-251 with the permission of the authors, the Australasian College of Dermatologists and the publisher Wiley Publishing Asia Pty Ltd. © 2015 The Australasian College of Dermatologists.

Figures